# SDR SWAA2015010835562

- Difficulty date: December 14, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 56,658 hours, 32,890 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT SKIN ACTUATOR TO SLAT ATTACH FITTING CRACKED AT INBD MOST AFT RIVET.  REPAIRED SKIN IAW SRM.
